# SDR SWAA2021072095130

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 947
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON BS 947 LOWER TRANSITION ANGLE RBL 15; WL 156 ; / [01] CORROSION ON SUPPORT FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS AGE GIVEN THE SRM. NEW PART WILL BE INSTALLED ON FAULT # TTG8Q005U2RB
